HomeAnswersDermatologyitchingHow to cure redness and itching on my inner side of penis?

The inner side of my penis has redness and itching. How do I cure it?

Share
The inner side of my penis has redness and itching. How do I cure it?

The following is an actual conversation between an iCliniq user and a doctor that has been reviewed and published as a Premium Q&A.

Medically reviewed by

iCliniq medical review team

Published At November 16, 2017
Reviewed AtJanuary 3, 2024

Patient's Query

Hello doctor,

I have redness and white creamy substance on the inner side of my penis, which is sometimes itchy. I had taken Fluka 150 mg one time and the redness reduced, but it has not gone completely. What could it be? Please suggest treatment.

Hello,

Welcome to icliniq.com.

    Since when are you having this problem? Kindly send an image. Apply Clotrimazole 1 % cream twice a day to the affected area.

    Patient's Query

    Thank you doctor,

    I used to see a cheesy substance before, but after the Fluka 150 mg, that has gone. But, it occurs very rarely along with redness like once in 10 days or so. Can you please tell me what medicine can help?

    Hello,

    Welcome back to icliniq.com.

    I have gone through the images (attachment removed to protect patient identity). You seem to have candida balanitis. Are you sexually active? Does your partner have a similar complaint? I suggest you take the following medicines. Consult your specialist doctor, discuss with him or her and take the medicines with their consent.

    1. Take one tablet of Fluconazole 150 mg thrice a week (Monday, Wednesday, and Friday).
    2. Apply Onabet cream (Sertaconazole) 2% twice daily.
    3. Apply T-Bact cream (Mupirocin) 2% twice daily.

    Regards.

    Patient's Query

    Thank you doctor,

    I am not that sexually active. However, the last time I had sex was three months back, and that is when this problem started. My partner recently told me she had a yeast infection during that time. For how long should I use the cream? Should both the creams be used together? I really hope this can be treated without further occurrences.

    Hello,

    Welcome back to icliniq.com.

    Yes, this can be treated. Your partner also needs treatment to avoid recurrent episodes. I suggest you continue both the applications simultaneously for two weeks and also the oral medications for two weeks. Consult your specialist doctor, discuss with him or her, and take the medicines with their consent. Check your random blood sugar levels. In case you are diabetic, this problem can occur again.

    Same symptoms don't mean you have the same problem. Consult a doctor now!

    Dr. Thakare Sampada Avinash
    Dr. Thakare Sampada Avinash

    Dermatology

    Community Banner Mobile

    iCliniq's FREE Newsletters

    Expert-backed health and wellness information, delivered to your email.

    Subscribe iCliniq
    By clicking Subscribe, I agree to the iCliniq Terms & Conditions and Privacy Policy and understand that I may opt out of iCliniq subscriptions at any time.

    Ask your health query to a doctor online

    Dermatology

    *guaranteed answer within 4 hours

    Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.

    This website uses cookies to ensure you get the best experience on our website. iCliniq privacy policy